Comparing smooth transition and Markov switching autoregressive models of US unemployment
Journal article

Comparing smooth transition and Markov switching autoregressive models of US unemployment

    2008
Published in:
  • Journal of Applied Econometrics. - John Wiley & Sons, Ltd.. - 2008, vol. 23, no. 4, p. 435-462
Faculty
Faculté des sciences économiques et sociales
Department
Département d'économie quantitative
Language
  • English
Classification
Economics
License
License undefined
Identifiers
  • RERO DOC 9395
Persistent URL
https://folia.unifr.ch/unifr/documents/300641
Statistics

Document views: 5 File downloads: